# SDR UPS97221834

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 2760 · Drag Control System
- Part: Support Fitting
- Part number: 652460819
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 3 SPOILER SUPPORT FITTING ATTACH ANGLE IS CRACKED AT LOWER I/B ATTACH BOLT HOLE.  REMOVED CRACKED NR 3 SPOILER SUPPORT FITTING ATTACH ANGLE.  REPLACED PER SRM 51-30-2, MM 27-61-81, 27-61-0.
